| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that following an intraocular lens (iol) implant procedure, the patient was unhappy with vision.The patient experienced halos, more at night, halo gets bigger the farther away the object (20-30+ feet) and also experiencing negative dysphotopsia.The surgeon prescribed brimonidine to try for night driving 20 minutes before leaving the house to help with the halos.But the patient did not tried.The patient was unable to drive at night.The doctor suggested yag laser but will not do it until patient decision.Additional information has been requested.There are two medical device reports associated with this file.This report is associated with the right eye.